# SDR 2001UALA01893

- Difficulty date: August 30, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N324UA
- Make and model: Boeing 737322
- Aircraft serial: 23956
- Aircraft time: 41,456 hours, 22,045 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Condition: Bent
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FUSELAGE FRAME AT STATION 807 HAS BENT SHEAR TIE AT SKIN ATTACH FLANGE LBL4 TO RBL4.  MAJOR REPAIR ACCOMPLISHEDREMOVED SHEAR TIE AND INSTALLED REPAIR ANGLE AT STATION 807.
